# SDR KBM2004F00214

- Difficulty date: August 8, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 646600251
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBE INDICATES 130 DEGREES ALL THE TIME.  INSTALLED NEW TSN 0.0 PROBE AND OPS CHECK GOOD.
